MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/icb.0000000000000386

Медицинская библиотека · Retinal cases & brief reports · 2017

ACUTE MACULAR NEURORETINOPATHY AFTER RANIBIZUMAB INJECTION IN A DIABETIC PATIENT.

Wheatley H Matthew, Sarraf David

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To report a case of acute macular neuroretinopathy occurring after intravitreal ranibizumab injection for diabetic macular edema.

METHODS

Observational clinical case report.

RESULTS

The patient received an intravitreal ranibizumab (0.3 mg) injection for diabetic macular edema. Three days later, he had a decline in vision associated with a central and paracentral scotoma. Optical coherence tomography (OCT) demonstrated bandlike hyperreflectivity of the outer nuclear and plexiform layers corresponding to the patient's scotoma, consistent with the diagnosis of acute macular neuroretinopathy. There was spontaneous resolution of the abnormalities observed in optical coherence tomography, but only partial resolution of the scotoma was observed 4 months after presentation.

CONCLUSION

Diabetic retinopathy may be associated with acute macular neuroretinopathy. The temporal relationship between ranibizumab injection and the onset of acute macular neuroretinopathy in this case report raises the possibility of a causal relationship.

Для цитирования: Wheatley H Matthew, Sarraf David. ACUTE MACULAR NEURORETINOPATHY AFTER RANIBIZUMAB INJECTION IN A DIABETIC PATIENT.. Retinal cases & brief reports. 2017. DOI: 10.1097/icb.0000000000000386.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.